April 25, 2011

Side Effects/New Dosing

Since Hannah had one adverse reaction on Saturday (upset stomach/vomitting), Dr. Capone changed her dosage of the "placebo/Rivastigmine".    We will incrementally increase the morning dosage by 0.1ml every 2-3 days.  The evening dose will remain at 0.75ml.    The idea behind increasing her morning dosage is that we will be able to monitor side effects better than in the evening.  We wouldn't necessarily know if she slept through a grumbly tummy!

Hannah seems not to care about her discomfort on Saturday--she hasn't mentioned it at all.    Clearly she felt well enough to eat all of her chocolate bunny and other non-nutritious treats yesterday!

Church on Sunday

Out for lunch after church--making a hat out of her napkin and pretending to be a sailor

To follow more posts about the research study you can click here.


Susanna said...

Beth. Please don't ever stop blogging. I think I'm addicted to Hannah, and you are one of my favorite heroines. I want to be like you when I grow up. Lol!

Tracy said...

I hope that Hannah is tolerating the increase in her medication without further side effects. I want to thank you for contributing to Ds research to help the medical community help us find ways to improve the lives of people with Ds.

Suzanne said...

Hannah will have to go sailing with us aboard the sailing vessel Rockhopper some day and test out her navigation skills with a real spyglass and sailor hat! We will put her imagination to the test on the open seas of the mighty James (River)! Love her imagination.